MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed called and stated that this arctic sun device loaner was giving alert 02 during use.Per additional information updated from the 12112800 on (b)(6) 2025, it was reported that they already had the biomed look at the arctic sun device, but they were not able to help.Therapy started around 1600.They were getting alert 02 (low flow).Flow 0lpm, inlet pressure (ip) was -8.2psi, circulation pump command (cpc) was 0 percentage, cv 0.S/n (b)(6).Had nurse disconnect and reconnect the pads using proper technique and check for any kinks.The day nurse, came on the phone and said the pad did not have any velcro dots, so they were not sure if it was an issue with the pad.They got back on the phone, asked for clarification (were the straps missing, or just the dots on the pad).They were unsure as they had not inspected the pad yet.Flow rate (fr) was 0lpm, inlet pressure (ip) was -6psi, circulation pump command (cpc) was 12 percentage, pump hours 1849.6, system hours 2262.8.Stopped therapy and disconnected pads.Started therapy in manual mode.Flow rate (fr) was 1.8lpm, inlet pressure (ip) was-7.1psi, circulation pump command (cpc) was 50%.Asked nurse to inspect fluid delivery line (fdl).No visible signs of damage and properly seated.Reconnected the pad.Flow rate (fr) was 1.0lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 34 percentage.Disabled manual control and resumed therapy, flow rate (fr) was1.8lpm, inlet pressure (ip) was -7.2psi, circulation pump command (cpc) was 35 percentage.Suggested sending device to biomed once therapy was complete for inspection.The values did get to normal range, but it took a longer period of time to stabilize than normal.
 
Event or Problem Description
It was reported that the biomed called and stated that this arctic sun device loaner was giving alert 02 during use.Per additional information updated from the 12112800 on (b)(6) 2025, it was reported that they already had the biomed look at the arctic sun device, but they were not able to help.Therapy started around 1600.They were getting alert 02 (low flow).Flow 0lpm, inlet pressure (ip) was -8.2psi, circulation pump command (cpc) was 0 percentage, cv 0.S/n dyesal038.Had nurse disconnect and reconnect the pads using proper technique and check for any kinks.The day nurse, came on the phone and said the pad did not have any velcro dots, so they were not sure if it was an issue with the pad.They got back on the phone, asked for clarification (were the straps missing, or just the dots on the pad).They were unsure as they had not inspected the pad yet.Flow rate (fr) was 0lpm, inlet pressure (ip) was -6psi, circulation pump command (cpc) was12 percentage, pump hours 1849.6, system hours 2262.8.Stopped therapy and disconnected pads.Started therapy in manual mode.Flow rate (fr) was1.8lpm, inlet pressure (ip) was-7.1psi, circulation pump command (cpc) was 50%.Asked nurse to inspect fluid delivery line (fdl).No visible signs of damage and properly seated.Reconnected the pad.Flow rate (fr) was 1.0lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 34 percentage.Disabled manual control and resumed therapy, flow rate (fr) was1.8lpm, inlet pressure (ip) was -7.2psi, circulation pump command (cpc) was 35 percentage.Suggested sending device to biomed once therapy was complete for inspection.The values did get to normal range, but it took a longer period of time to stabilize than normal.Per follow up information received via task on 17jun2025, as work order update, biomed has already ran a functional check and was getting good flow.Biomed sent the case file over and saw good flow for a neonate pad 1.4 lpm, but there were a couple times where the flow dropped and the system-maintained psi at -7.0, suspect a kinked pad or user disconnected the pad for a short period of time might be to reroute tubing.Updated on (b)(6) 2025 biomed ran additional test after spoke and appeared the pressure transducer was having intermittent issues and was getting low flow again using a shunt, flow was 0.5 lpm and inlet pressure (ip) was -7.0, stopped the unit and removed the fluid delivery line (fdl) and it stayed at -3.0 psi.Spoke with nurse who confirmed they swapped to a second device and the patient completed therapy after a few days.Biomed picked up the first device.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported 1018233-2025-04113.Correction: d, h.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22124637
Report Number1018233-2025-04089
Device Sequence Number7265847
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)200527
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown